MAUDE Adverse Event Report: HOLOGIC, INC BOX OF COLL KITS,VAGINAL SWAB (IVD) 50PK; IN-VITRO DIAGNOSTIC, PRODUCT CODE

HOLOGIC, INC BOX OF COLL KITS,VAGINAL SWAB (IVD) 50PK; IN-VITRO DIAGNOSTIC, PRODUCT CODE
Catalog Number 301162
Health Effect - Clinical Codes Eye Injury (1845); Chemical Exposure (2570)
Date of Event 10/24/2017
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) (customer) reported that (b)(6) (nurse) at their site inadvertently splashed some transfer solution into an eye while breaking a vaginal swab in the tube.The swab with the specimen was already in solution.The nurse immediately flushed the affected eye with water per the instructions provided in the safety data sheet.In addition, (b)(6) flushed (b)(6) eye using a 10 cc syringe with sterile water.Per osha guidelines, a 'general accidental chemical exposure incident report' form was filled out.No professional medical treatment was sought as the affected individual had not complained about any further medical issues regarding this incident.

Brand Name
BOX OF COLL KITS,VAGINAL SWAB (IVD) 50PK
Common Device Name
IN-VITRO DIAGNOSTIC, PRODUCT CODE
Manufacturer (Section D)
HOLOGIC, INC
10210 genetic center dr.
san diego CA 92121
MDR Report Key7041805
Report Number2024800-2017-00026
Device Sequence Number1677372
Product Code LIO
UDI-Device Identifier25420045506258
UDI-Public25420045506258
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K122062
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number301162
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/24/2017
Initial Report FDA Received Date11/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;